# SDR UALA2012062903464

- Difficulty date: June 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 40,761 hours, 17,222 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN DOUBLER AT FR65-66 STR 40R-41R.  INTERNAL DOUBLER AT THE LAV SERVICE PANEL.  REPLACED INTERNAL DOUBLER AT LAV SERVICE PANEL REF SRM. MAJOR REPAIR
